# SDR UPS05443798

- Difficulty date: January 6, 2005
- Submitted: January 28, 2005
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- Aircraft time: 74,557 hours, 21,365 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Clip
- Part number: 65B0794227
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C,  LOWER FUSELAGE LT INTERNAL NOSE L/G WHEEL WELL VERTICAL BEAM HORIZONTAL STIFFENER ATTACH CLIP FOUND CRACKED AT STA 300 WL 150.  STIFFENER ATTACH CLIP REPLACED PER SRM 51-10-01 PG 9.
